The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Simplicities and Automorphisms of a Sp ecial Infinite Dimensional Lie Algebra
Author(s): 
Pages: 612-617
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  idealisomorphismhomomorphism;
Abstract: In this paper, a special infinite dimensional Lie algebra is studied. The infinite dimensional Lie algebra appears in the fields of conformal theory, mathematical physics, statistic mechanics and Hamilton operator. The infinite dimensional Lie algebras is pop-ularized Virasoro-like Lie algebra. Isomorphisms, homomorphisms, ideals of the infinite dimensional Lie algebra are studied.
Related Articles
No related articles found